# SDR 99ZZZX3527

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 206023119109
- Condition: Cracked
- Location: Horizontal Stab
- Component: 407023002117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CRACKED, THIRD FROM OUTBOARD EDGE.
